I. Ilog and . Optimizer, , pp.7-13

R. Aharoni and P. Haxell, Hall's theorem for hypergraphs, Journal of Graph Theory, vol.35, issue.2, pp.83-88, 2000.

Z. Allen-zhu, Y. Li, R. Oliveira, and A. Wigderson, Much Faster Algorithms for Matrix Scaling, 2017 IEEE 58th Annual Symposium on Foundations of Computer Science (FOCS), 2017.

M. Anastos and A. Frieze, Finding perfect matchings in random cubic graphs in linear time, 2018.

J. Aronson, M. Dyer, A. Frieze, and S. Suen, Randomized greedy matching. II, Random Structures & Algorithms, vol.6, issue.1, pp.55-73, 1995.

J. Aronson, A. M. Frieze, and B. G. Pittel, Maximum matchings in sparse random graphs: Karp-Sipser revisited, Random Structures and Algorithms, vol.12, issue.2, pp.111-177, 1998.

M. Bartha and M. Kresz, A Depth-first Algorithm to Reduce Graphs in Linear Time, 2009 11th International Symposium on Symbolic and Numeric Algorithms for Scientific Computing, pp.273-281, 2009.

I. Beichl and F. Sullivan, Approximating the Permanent via Importance Sampling with Application to the Dimer Covering Problem, Journal of Computational Physics, vol.149, issue.1, pp.128-147, 1999.

M. Benzi and B. Uçar, Preconditioning Techniques Based on the Birkhoff?von Neumann Decomposition, Computational Methods in Applied Mathematics, vol.17, issue.2, pp.201-215, 2017.
URL : https://hal.archives-ouvertes.fr/hal-01318486

C. Berge, TWO THEOREMS IN GRAPH THEORY, Proceedings of the National Academy of Sciences, vol.43, issue.9, pp.842-844, 1957.

P. Berman and M. Karpinski, Improved approximation lower bounds on small occurence optimization, 2003.

B. Besser and M. Poloczek, Greedy Matching: Guarantees and Limitations, Algorithmica, vol.77, issue.1, pp.201-234, 2015.

G. Birkhoff, Tres observaciones sobre el algebra lineal, Univ. Nac. Tucumán Rev. Ser. A, issue.5, pp.147-150, 1946.

N. Blum, A new approach to maximum matching in general graphs, Automata, Languages and Programming, pp.586-597

T. Bohman and A. Frieze, Hamilton cycles in 3-out, Random Structures and Algorithms, vol.35, issue.4, pp.393-417, 2009.

R. A. Brualdi, Notes on the Birkhoff Algorithm for Doubly Stochastic Matrices, Canadian Mathematical Bulletin, vol.25, issue.2, pp.191-199, 1982.

R. A. Brualdi and P. M. Gibson, Convex polyhedra of doubly stochastic matrices. I. Applications of the permanent function, Journal of Combinatorial Theory, Series A, vol.22, issue.2, pp.194-230, 1977.

R. Burkard, M. Dell'amico, and S. Martello, Assignment Problems, vol.106, 2012.

A. Carlson, J. Betteridge, B. Kisiel, B. Settles, E. R. Hruschka et al., Toward an architecture for never-ending language learning, AAAI, vol.5, p.3, 2010.

Ü. V. Çatalyürek and C. Aykanat, PaToH: A Multilevel Hypergraph Partitioning Tool, Version 3.0, 1999.

D. Chakrabarty and S. Khanna, Better and simpler error analysis of the Sinkhorn?Knopp algorithm for matrix scaling, Mathematical Programming, 2020.

C. Chang, W. Chen, and H. Huang, On service guarantees for input-buffered crossbar switches: A capacity decomposition approach by Birkhoff and von Neumann, Quality of Service, 1999. IWQoS '99, pp.79-86, 1999.

P. Chebolu, A. M. Frieze, and P. Melsted, Finding a maximum matching in a sparse random graph in O ( n ) expected time, Journal of the ACM, vol.57, issue.4, pp.1-27, 2010.

E. Cohen, Structure prediction and computation of sparse matrix products, Journal of Combinatorial Optimization, vol.2, issue.4, pp.307-332, 1998.

M. B. Cohen, A. Madry, D. Tsipras, and A. Vladu, Matrix Scaling and Balancing via Box Constrained Newton's Method and Interior Point Methods, 2017 IEEE 58th Annual Symposium on Foundations of Computer Science (FOCS), 2017.

L. Cui, W. Li, and M. K. Ng, Birkhoff--von Neumann Theorem for Multistochastic Tensors, SIAM Journal on Matrix Analysis and Applications, vol.35, issue.3, pp.956-973, 2014.

M. Cygan, Improved Approximation for 3-Dimensional Matching via Bounded Pathwidth Local Search, 2013 IEEE 54th Annual Symposium on Foundations of Computer Science, pp.509-518, 2013.

M. Cygan, F. V. Fomin, ?. Kowalik, D. Lokshtanov, D. Marx et al., Advanced kernelization algorithms, Parameterized Algorithms, pp.285-319, 2015.

M. Cygan, F. Grandoni, and M. Mastrolilli, How to Sell Hyperedges: The Hypermatching Assignment Problem, Proceedings of the Twenty-Fourth Annual ACM-SIAM Symposium on Discrete Algorithms, pp.342-351, 2013.

T. A. Davis, Direct Methods for Sparse Linear Systems, 2006.

T. A. Davis and Y. Hu, The university of Florida sparse matrix collection, ACM Transactions on Mathematical Software, vol.38, issue.1, pp.1-25, 2011.

P. Devlin and J. Kahn, Perfect Fractional Matchings in $k$-Out Hypergraphs, The Electronic Journal of Combinatorics, vol.24, issue.3, 2017.

I. S. Duff, On Algorithms for Obtaining a Maximum Transversal, ACM Transactions on Mathematical Software, vol.7, issue.3, pp.315-330, 1981.

I. S. Duff, A. M. Erisman, and J. K. Reid, Direct Methods for Sparse Matrices, 2017.

I. S. Duff, K. Kaya, and B. Uçcar, Design, implementation, and analysis of maximum transversal algorithms, ACM Transactions on Mathematical Software, vol.38, issue.2, pp.1-31, 2011.
URL : https://hal.archives-ouvertes.fr/hal-00786548

I. S. Duff and J. Koster, The Design and Use of Algorithms for Permuting Large Entries to the Diagonal of Sparse Matrices, SIAM Journal on Matrix Analysis and Applications, vol.20, issue.4, pp.889-901, 1999.

I. S. Duff and J. Koster, On Algorithms For Permuting Large Entries to the Diagonal of a Sparse Matrix, SIAM Journal on Matrix Analysis and Applications, vol.22, issue.4, pp.973-996, 2001.

F. Dufossé, K. Kaya, and B. Uçar, Two approximation algorithms for bipartite matching on multicore architectures, Journal of Parallel and Distributed Computing, vol.85, pp.62-78, 2015.

F. Dufossé and B. Uçar, Notes on Birkhoff?von Neumann decomposition of doubly stochastic matrices, Linear Algebra and its Applications, vol.497, pp.108-115, 2016.

A. L. Dulmage and N. S. Mendelsohn, Coverings of Bipartite Graphs, Canadian Journal of Mathematics, vol.10, pp.517-534, 1958.

M. Dyer and A. Frieze, Randomized greedy matching, Random Structures & Algorithms, vol.2, issue.1, pp.29-45, 1991.

M. R. Fellows, L. Jaffke, A. I. Király, F. A. Rosamond, and M. Weller, What Is Known About Vertex Cover Kernelization?, Progress in Pattern Recognition, Image Analysis, Computer Vision, and Applications, pp.330-356, 2018.
URL : https://hal.archives-ouvertes.fr/hal-02359026

T. I. Fenner and A. M. Frieze, On the connectivity of randomm-orientable graphs and digraphs, Combinatorica, vol.2, issue.4, pp.347-359, 1982.

J. Franklin and J. Lorenz, On the scaling of multidimensional matrices, Linear Algebra and its Applications, vol.114-115, pp.717-735, 1989.

A. Frieze and T. Johansson, On random k-out subgraphs of large graphs, Random Structures & Algorithms, vol.50, issue.2, pp.143-157, 2017.

A. M. Frieze, Maximum matchings in a class of random graphs, Journal of Combinatorial Theory, Series B, vol.40, issue.2, pp.196-212, 1986.

A. Froger, O. Guyon, and E. Pinson, A set packing approach for scheduling passenger train drivers: the French experience, 2015.
URL : https://hal.archives-ouvertes.fr/hal-01138067

M. Fürer and S. P. Kasiviswanathan, An almost linear time approximation algorithm for the permanent of a random (0-1) matrix, International Conference on Foundations of Software Technology and Theoretical Computer Science, pp.263-274, 2004.

M. Fürer and S. P. Kasiviswanathan, Approximately Counting Embeddings into Random Graphs, Combinatorics, Probability and Computing, vol.23, issue.6, pp.1028-1056, 2014.

H. N. Gabow and R. E. Tarjan, Algorithms for two bottleneck optimization problems, Journal of Algorithms, vol.9, issue.3, pp.411-417, 1988.

H. N. Gabow and R. E. Tarjan, Faster Scaling Algorithms for Network Problems, SIAM Journal on Computing, vol.18, issue.5, pp.1013-1036, 1989.

M. Ghaffari, K. Nowicki, and M. Thorup, Faster Algorithms for Edge Connectivity via Random 2-Out Contractions, Proceedings of the Fourteenth Annual ACM-SIAM Symposium on Discrete Algorithms, pp.1260-1279, 2020.

A. Globerson, G. Chechik, and N. Tishby, Extracting Continuous Relevant Features, Studies in Classification, Data Analysis, and Knowledge Organization, vol.8, pp.224-238

A. Goel, M. Kapralov, and S. Khanna, Perfect Matchings in $O(n\log n)$ Time in Regular Bipartite Graphs, SIAM Journal on Computing, vol.42, issue.3, pp.1392-1404, 2013.

A. V. Goldberg and R. E. Tarjan, A new approach to the maximum-flow problem, Journal of the ACM, vol.35, issue.4, pp.921-940, 1988.

G. Gottlob and G. Greco, Decomposing combinatorial auctions and set packing problems, Journal of the ACM, vol.60, issue.4, pp.1-39, 2013.

T. Hagerup, K. Mehlhorn, and J. I. Munro, Maintaining discrete probability distributions optimally, Automata, Languages and Programming, pp.253-264, 1993.

M. Halldórsson, Approximating discrete collections via local improvements, Proceedings of the Sixth Annual ACM-SIAM Symposium on Discrete Algorithms, SODA '95, pp.160-169, 1995.

E. Hazan, S. Safra, and O. Schwartz, On the Complexity of Approximating k-Dimensional Matching, Approximation, Randomization, and Combinatorial Optimization.. Algorithms and Techniques, pp.83-97, 2003.

E. Hazan, S. Safra, and O. Schwartz, On the complexity of approximating k-set packing, Computational Complexity, vol.15, issue.1, pp.20-39, 2006.

J. Holm, V. King, M. Thorup, O. Zamir, and U. Zwick, Random k-out Subgraph Leaves only O(n/k) Inter-Component Edges, 2019 IEEE 60th Annual Symposium on Foundations of Computer Science (FOCS), pp.896-909, 2019.

J. E. Hopcroft and R. M. Karp, An $n^{5/2} $ Algorithm for Maximum Matchings in Bipartite Graphs, SIAM Journal on Computing, vol.2, issue.4, pp.225-231, 1973.

Y. Huo, H. Liang, S. Liu, and F. Bai, Computing monomer-dimer systems through matrix permanent, Physical Review E, vol.77, issue.1, p.16706, 2008.

C. A. Hurkens and A. Schrijver, On the Size of Systems of Sets Every t of which Have an SDR, with an Application to the Worst-Case Ratio of Heuristics for Packing Problems, SIAM Journal on Discrete Mathematics, vol.2, issue.1, pp.68-72, 1989.

M. Idel and M. M. Wolf, Sinkhorn normal form for unitary matrices, Linear Algebra and its Applications, vol.471, pp.76-84, 2015.

M. Jerrum, A. Sinclair, and E. Vigoda, A polynomial-time approximation algorithm for the permanent of a matrix with nonnegative entries, Journal of the ACM, vol.51, issue.4, pp.671-697, 2004.

B. Kalantari and L. Khachiyan, On the complexity of nonnegative-matrix scaling, Linear Algebra and its Applications, vol.240, pp.87-103, 1996.

M. Karo?ski, E. Overman, and B. Pittel, On a perfect matching in a random digraph with average out-degree below two, Journal of Combinatorial Theory, Series B, vol.143, pp.226-258, 2020.

M. Karo?ski and B. Pittel, Existence of a perfect matching in a random (1+e?1)?out bipartite graph, Journal of Combinatorial Theory, Series B, vol.88, issue.1, pp.1-16, 2003.

R. M. Karp, Reducibility among Combinatorial Problems, Complexity of Computer Computations, pp.85-103, 1972.

R. M. Karp, A. H. Kan, and R. V. Vohra, Average Case Analysis of a Heuristic for the Assignment Problem, Mathematics of Operations Research, vol.19, issue.3, pp.513-522, 1994.

R. M. Karp and M. Sipser, Maximum matching in sparse random graphs, 22nd Annual Symposium on Foundations of Computer Science (sfcs 1981), pp.364-375, 1981.

R. M. Karp, U. V. Vazirani, and V. V. Vazirani, An optimal algorithm for on-line bipartite matching, Proceedings of the twenty-second annual ACM symposium on Theory of computing - STOC '90, pp.352-358, 1990.

P. W. Kasteleyn, The statistics of dimers on a lattice, Physica, vol.27, issue.12, pp.1209-1225, 1961.

K. Kaya, Parallel algorithms for computing sparse matrix permanents, TURKISH JOURNAL OF ELECTRICAL ENGINEERING & COMPUTER SCIENCES, vol.27, issue.6, pp.4284-4297, 2019.

K. Kaya, J. Langguth, F. Manne, and B. Uçar, Push-relabel based algorithms for the maximum transversal problem, Computers & Operations Research, vol.40, issue.5, pp.1266-1275, 2013.
URL : https://hal.archives-ouvertes.fr/hal-00763920

O. Kaya and B. Uçar, Scalable sparse tensor decompositions in distributed memory systems, Proceedings of the International Conference for High Performance Computing, Networking, Storage and Analysis on - SC '15, vol.77, pp.1-77, 2015.
URL : https://hal.archives-ouvertes.fr/hal-01148202

P. A. Knight, The Sinkhorn?Knopp Algorithm: Convergence and Applications, SIAM Journal on Matrix Analysis and Applications, vol.30, issue.1, pp.261-275, 2008.

P. A. Knight and D. Ruiz, A fast algorithm for matrix balancing, IMA Journal of Numerical Analysis, vol.33, issue.3, pp.1029-1047, 2012.

P. A. Knight, D. Ruiz, and B. Uçar, A Symmetry Preserving Algorithm for Matrix Scaling, SIAM Journal on Matrix Analysis and Applications, vol.35, issue.3, pp.931-955, 2014.
URL : https://hal.archives-ouvertes.fr/inria-00569250

T. C. Koopmans and M. Beckmann, Assignment Problems and the Location of Economic Activities, Econometrica, vol.25, issue.1, p.53, 1957.

V. Korenwein, A. Nichterlein, P. Zschoche, and R. Niedermeier, Preprint repository arXiv achieves milestone million uploads, Physics Today, 2014.

J. Kulkarni, E. Lee, and M. Singh, Minimum Birkhoff-von Neumann Decomposition, Integer Programming and Combinatorial Optimization, pp.343-354, 2017.

S. Lamm, P. Sanders, C. Schulz, D. Strash, and R. F. Werneck, Finding Near-Optimal Independent Sets at Scale, 2016 Proceedings of the Eighteenth Workshop on Algorithm Engineering and Experiments (ALENEX), 2015.

J. Langguth, F. Manne, and P. Sanders, Heuristic initialization for bipartite matching problems, ACM Journal of Experimental Algorithmics, vol.15, 2010.

L. Lovász and M. D. Plummer, Matching Theory, vol.367, 2009.

J. Magun, Greeding matching algorithms, an experimental study, ACM Journal of Experimental Algorithmics, vol.3, issue.6, p.6, 1998.

M. Marcus and R. Ree, DIAGONALS OF DOUBLY STOCHASTIC MATRICES, The Quarterly Journal of Mathematics, vol.10, issue.1, pp.296-302, 1959.

N. Mckeown, The iSLIP scheduling algorithm for input-queued switches, IEEE/ACM Transactions on Networking, vol.7, issue.2, pp.188-201, 1999.

G. B. Mertzios, A. Nichterlein, and R. Niedermeier, The Power of Linear-Time Data Reduction for Maximum Matching, Algorithmica, vol.82, issue.12, pp.3521-3565, 2020.

S. Micali and V. V. Vazirani, An O(v|v| c |E|) algoithm for finding maximum matching in general graphs, 21st Annual Symposium on Foundations of Computer Science (sfcs 1980), pp.17-27, 1980.

M. Mitzenmacher and E. Upfal, Probability and Computing, 2005.

R. H. Möhring and M. Müller-hannemann, Cardinality matching: Heuristic search for augmenting paths, 1995.

U. Naumann and O. Schenk, Combinatorial Scientific Computing, 2012.

A. Nijenhuis and H. S. Wilf, The Permanent Function (PERMAN), Combinatorial Algorithms, pp.217-225, 1978.

M. Poloczek and M. Szegedy, Randomized Greedy Algorithms for the Maximum Matching Problem with New Analysis, 2012 IEEE 53rd Annual Symposium on Foundations of Computer Science, pp.708-717, 2012.

A. Pothen and C. Fan, Computing the block triangular form of a sparse matrix, ACM Transactions on Mathematical Software, vol.16, issue.4, pp.303-324, 1990.

A. Pothen, S. M. Ferdous, and F. Manne, Approximation algorithms in combinatorial scientific computing, Acta Numerica, vol.28, pp.541-633, 2019.

L. E. Rasmussen, Approximating the permanent: A simple approach, Random Structures & Algorithms, vol.5, issue.2, pp.349-361, 1994.

J. Shetty and J. Adibi, The enron email dataset database schema and brief statistical report. Information sciences institute technical report, vol.4, 2004.

R. Sinkhorn and P. Knopp, Concerning nonnegative matrices and doubly stochastic matrices, Pacific Journal of Mathematics, vol.21, issue.2, pp.343-348, 1967.

S. Smith, J. W. Choi, J. Li, R. Vuduc, J. Park et al., FROSTT: The formidable repository of open sparse tensors and tools, 2017.

H. N. Temperley and M. E. Fisher, Dimer problem in statistical mechanics-an exact result, Philosophical Magazine, vol.6, issue.68, pp.1061-1063, 1961.

G. Tinhofer, A probabilistic analysis of some greedy cardinality matching algorithms, Annals of Operations Research, vol.1, issue.3, pp.239-254, 1984.

B. Uçar, Partitioning, matching, and ordering: Combinatorial scientific computing with matrices and tensors, 2019.

L. G. Valiant, The complexity of computing the permanent, Theoretical Computer Science, vol.8, issue.2, pp.189-201, 1979.

D. Walkup, Matchings in random regular bipartite digraphs, Discrete Mathematics, vol.31, issue.1, pp.59-64, 1980.

F. Dufossé, K. Kaya, I. Panagiotas, and B. Uçar, Further notes on Birkhoff?von Neumann decomposition of doubly stochastic matrices, Linear Algebra and its Applications, vol.554, pp.68-78, 2018.

F. Dufossé, K. Kaya, I. Panagiotas, and B. Uçar, Scaling matrices and counting the perfect matchings in graphs, Discrete Applied Mathematics, 2020.

, Refereed articles International board of referees, Computers & Security, vol.11, issue.5, p.443, 1992.

F. Dufossé, K. Kaya, I. Panagiotas, and B. Uçar, Effective Heuristics for Matchings in Hypergraphs, Lecture Notes in Computer Science, pp.248-264, 2019.

K. Kaya, J. Langguth, I. Panagiotas, and B. Uçar, Karp-Sipser based kernels for bipartite graph matching, 2020 Proceedings of the Twenty-Second Workshop on Algorithm Engineering and Experiments (ALENEX), pp.134-145, 2020.
URL : https://hal.archives-ouvertes.fr/hal-02350734

I. Panagiotas and B. Uçar, of Leibniz International Proceedings in Informatics (LIPIcs), vol.173, pp.1-76, 2020.

, Refereed articles International board of referees, Computers & Security, vol.11, issue.5, p.443, 1992.

F. Dufossé, K. Kaya, I. Panagiotas, and B. Uçar, Approximation algorithms for maximum matchings in undirected graphs, 2018 Proceedings of the Seventh SIAM Workshop on Combinatorial Scientific Computing, pp.56-65, 2018.